# SDR CALA9700791

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT WING FIXED LEADING EDGE NOSE RIB TWENTY INCHES OUTBOARD OF NR 2 SLAT TRACK (XRS 30) AND A .75 INCH CRACK WAS FOUND FOURTEEN INCHES OUTBOARD OF NR 2 SLAT TRACK (XRS 25).  DOUBLER REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 57-00-01.
